# SDR ASAA12511258

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 21,841 hours, 6,465 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALL 24 FAN BLADE SHIMS MOLYDAG WORN ON NR 2 ENGINE.  REMOVED AND REPLACED 24 FAN BLADE SHIMS ON NR 2 ENGINE REF T/C 78472002 FAN BLADE LUBE.
